Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Siberian electronic mathematical reports
Current
Archives
About
About the Journal
Submissions
Editorial Team
Contact
Search
Login
Home
/
Archives
/
Vol. 20 No. 2 (2023): Том 20, №2, 2023
Vol. 20 No. 2 (2023): Том 20, №2, 2023
Published:
2024-01-28
Mathematical logic, algebra and number theory
One corollary of description of finite groups without elements of order 6
Анатолий Кондратьев
On the existence of nef-partitions for smooth well-formed Fano weighted complete intersections
Михаил Овчаренко
Алгебры бинарных формул для $\aleph_0$-категоричных слабо циклически минимальных теорий: кусочно монотонный случай
Бейбут Шайыкович Кулпешов
Constant expansion of theories and the number of countable models
Olzhas Umbetbayev, Bektur Baizhanov
. On equivalence classes of matrices over a finite field of odd characteristic
On equivalence classes of matrices
Евгений Владимирович Журавлев
Simple Novikov - Poisson algebras
Anton Zakharov
On submaximal ultraclones of self-dual hyperfunctions of rank 2
Иван Шаранхаев
О ПОЗИТИВНОЙ ПОЛНОТЕ И ПОЗИТИВНО ЗАМКНУТЫХ МНОЖЕСТВАХ МУЛЬТИФУНКЦИЙ РАНГА 2
Иван Шаранхаев
Quasi-definite axial algebras of Jordan type half
Quasi-definite axial algebras of Jordan type half
Vsevolod Gubarev, Илья Горшков
Linear Step-like logic of knowledge LTK.sl
Степан Башмаков, Tatyana Zvereva
Binary (−1, 1)-bimodules over semisimple algebras
Сергей Валентинович Пчелинцев
Multivalued groups and Newton polyhedron
Tatyana, Valeriy Bardakov
Complexes of relational structures and their properties
Ivan Emelianenkov
Simple graphs that are not equationally noetherian
Александр Викторович Трейер, Иван Михайлович Бучинский
FINITE SIMPLE GROUPS WITH TWO MAXIMAL SUBGROUPS OF COPRIME ORDERS
Наталья Владимировна Маслова
SEVEN-DIMENSIONAL REAL AND COMPLEX UNSOLVABLE LIE ALGEBRAS
Natalya Mozhey
Equationally Noetherian varieties of semigroups and B.Plotkin`s problem
Equationally Noetherian varieties of semigroups and B.Plotkin`s problem
Artem Shevlyakov
Spherical orders, properties and countable spectra of their theories
Сергей Владимирович Судоплатов, Beibut Sh. Kulpeshov
On the Computability of Ordered Fields
On the Computability of Ordered Fields
Margarita Vladimirovna Korovina
Minimality conditions, topologies, and ranks for spherically ordered theories
Сергей Владимирович Судоплатов
Effectively infinite classes of numberings and fixed point theorems
Effectively infinite classes of numberings
Марат Файзрахманов
Finite groups with formational subnormal primary subgroups of bounded exponent
Victor Monakhov, Irina Sokhor
On weakly $\mathrm{tcc}$-subgroups of finite groups
Александр Трофимук
Computational mathematics
Mathematical model of economic dynamics in an epidemic
Никита Сергеевич Новиков
On the reconstruction of the absorption coefficient for the 2D acoustic system
On the reconstruction of the absorption coefficient for the 2D acoustic system
Максим Шишленин
Application a Taylor series to approximate a function with large gradients
Alexander Zadorin
Floating wave power plantphase control
Андрей Дарьенков, Максим Желонкин, Andrey Kurkin, Александр Плехов
Локализация поверхностей разрыва коэффициента рассеяния по временно-угловому распределению плотности потока излучения
Игорь Васильевич Прохоров
About mathematical modeling of COVID-19
Olga Krivorotko, Kabanikhin Sergey
Discretization of Boltzmann equation using finite-volume method and explicit-implicit schemes
Discretization of Boltzmann equation
Константин Волков
Performance preserving equivalence for stochastic process algebra dtsdPBC
Игорь Тарасюк
On the convergence of locally one-dimensional schemes for the differential equation in partial derivatives of fractional orders in a multidimensional domain
Александр Казбекович Баззаев
Discrete mathematics and mathematical cybernetics
Edge 4-critical Koester graph of order 28
Andrey Dobrynin
Linear and additive perfect codes over skew fields and quasi skew fields
Сергей Малюгин
$L_{\infty}$ norm minimization for nowhere-zero integer eigenvectors of the block graphs of Steiner triple systems and Johnson graphs
Иван Юрьевич Могильных, Константин Воробьев, Евгений Беспалов
Multidimensional threshold matrices and extremal matrices of order 2
Анна Александровна Тараненко
On the structure of one class of perfect $\Pi$-partitions
Константин Рычков
Approximation algorithms for 2-PSP-2W-max and 2-CC-2W-max
Алексей Николаевич Глебов, Sophya Lylova, Surena Toktokhoeva
Feynman Checkers with Absorption
Михаил Дмитриев
Test fragments of perfect colorings of circulant graphs
Mariya Lisitsyna, Sergey Vladimirovich Avgustinovich
Differential equations, dynamical systems and optimal control
A Radon type transform related to the Euler equations for ideal fluid
Владимир Альтафович Шарафутдинов
Spectrum of a problem about the flow of a polymeric viscoelastic fluid in a cylindrical channel (Vinogradov-Pokrovski model)
Дмитрий Ткачев, Элина Бибердорф
The exact solutions for the flow of liquid polymer with variable discharge in the flat channel with permeable walls
The exact solutions for the flow of liquid polymer with variable discharge in the flat channel with permeable walls
Гиёсиддин Шукуров
Stationary solutions of a boundary value problem for equations of barotropic flow of multicomponent media
Alexander E. Mamontov, Dmitriy Prokudin
Solvability of a regularized boundary value problem of chaotic dynamics of a polymer molecule
Victor Starovoitov
INTEGRATION OF THE LOADED MKDV-SINE-GORDON EQUATION WITH A SOURCE
Umid Hoitmetov
Homogenized acoustic equations for a layered medium consisting of a viscoelastic material and a viscous compressible fluid
Homogenized acoustic equations for a layered medium
Vladlena Shumilova
Resonance in oscillators with bounded nonlinearities.
Efim Pelinovsky, Иоанн Мельников
Flows of Quasi-classical Trajectories and Asymptotics Solutions of the Schrödinger Equation
Vladislav Khablov
A variational inequality for the Sturm-Liouville problem with discontinuous nonlinearity
Дмитрий Потапов
The problem on small motions of a mixture of viscous compressible fluids
Dmitry Zakora
Алгебраические овалы и рациональные интегралы систем типа Дарбу
Никита Сергеевич Новиков; Евгений Волокитин
Real, complex and functional analysis
Laguerre Expansions of C−regularized semigroups Functions
Abdelkhalek El amrani
Multivalued quasim\"{o}bius property and bounded turning
Николай Владимирович, Dkflbckfd Dfcbkmtdbx
Gaussian semigroups of operators in the space of Borel functions on a separable Hilbert space
Oleg Evgenievich
Multidimensional Hermite interpolation
Matvey Durakov, Evgeniy Leinartas, August Tsikh
Stability condition and Riesz bounds for exponential splines
Евгения Мищенко
An inverse spectral problem for an antisymmetric tridiagonal matrix
Aleksey
Probability theory and mathematical statistics
Исследование характеристик процедуры кумулятивных сумм в задаче скорейшего обнаружения разладки
Vladimir Lotov
О распределении числа пересечений полосы траекториями случайного процесса с независимыми приращениями
Vladimir Lotov
Limit theorems for forward and backward processes of numbers of non-empty urns in infinite urn schemes
Artyom Kovalevskii
Stability and instability of a random multiple access system with an energy harvesting and self-discharge mechanism
Alexandr Vadimovich, Mikhail Georgievich
On functional limit theorems for branching processes with dependent immigration
Саъдилло Шарипов
R
Artem
Mathematical life
A.D. Taimanov's theorems
Искандер Тайманов
Make a Submission
Make a Submission
Language
English
Русский
Information
For Readers
For Authors
For Librarians